# SDR FDEA202203190587

- Difficulty date: March 19, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 636   BEADED DOUBLER FOUND CRACKED. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 636   BEADED DOUBLER CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15   FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
